# SDR CA150618006

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1005354234005
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9,285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED IN FLIGHT THAT THEY LOST HYD PRESS ON THE RT SIDE & THE QTY WAS AT 18%.  NOTE RECENT HISTORY OF WORK ON HYD SYS.  ALSO RECENT RT ENG CHANGE.  ONCE ON GROUND CREW REPORTED THAT THE FIRST INDICATION WAS A CYAN SPOILER FAULT CAS MSG FOLLOWED IMMEDIATELY BY RT HYD PRESS LOW AMBER CAS MSG & NUMEROUS HYD RELATED MSGS.  THEY WENT TO THE HYD SYNOPTIC PAGE & NOTED THE QTY AT 18%.  THEY FOLLOWED THE AFM WHICH INDICATES TO LAND AS SOON AS PRACTICAL.  DECISION WAS MADE TO DIVERT WHICH WAS JUST OFF THEIR NOSE AT THE TIME.  ONCE ON THE GROUND THE CREW REPORTED A GOOD QTY OF FLUID LEAKING FROM THE RT ENG DRAIN MAST. THERE WERE NO B3 CODES PRESENT, NO CURRENT FAULTS & NO FAULT HISTORY.  THE QTY ON THE GROUND WAS STILL 18%.
